# SDR 98ZZZX3536

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GEPFR
- Make and model: Airbus A320-231
- Aircraft serial: MSN437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 8258 - EMERGENCY SEAT LIGHT INOPERATIVE AT SEAT ROWS 29L, 11R.  DEFERRED PER MEL EMERGENCY SEAT LIGHTING AT ROW 29L, 11R.  FOUND CANNON PLUG LOOSE AT 29L AND 11R, RE-INSTALLED.  LIGHTS OPERATE NORMALLY.
